MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC.; ULTRASOUND

SIEMENS MEDICAL SOLUTIONS USA, INC.; ULTRASOUND
Catalog Number 10436113
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Cse inspected the probe mechanically.One-time event and unclear how it came to this.Customer doesn't want any further service activity though at present, as the probe has been working as expected since then.
 
Event or Problem Description
Copied from (b)(4).Customer stated that the distal tip on his z6ms locked itself in a deflected position during a procedure.Unclear how he recovered from that.When cse inspected the probe, all was working well.

Common Device Name
ULTRASOUND
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
6506257209
MDR Report Key21750834
Report Number3009498591-2025-00009
Device Sequence Number8220632
Product Code IYN
UDI-Device Identifier04056869003634
UDI-Public04056869003634
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number10436113
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2024
Initial Report FDA Received Date04/02/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown